# SDR SWAA990354

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED SHEAR TIE BETWEEN STRINGER 13 AND 14, BS 360 LT.  REMOVED SHEAR TIE, FABRICATED NEW SHEAR TIE,  ALODINED AND PRIMED, INSTALLED NEW SHEAR TIE PER SRM.
